# SDR ASOA2013011702826

- Difficulty date: January 13, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 23,134 hours, 16,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A WARDROBE EMERGENCY LIGHT COVER MISSING.  REPLACED F/A WARDROBE FLOOR LEVEL EMERGENCY FLOOD LIGHT LENS IAW AMM 66-51-11.  OPS CHECKED GOOD.
